Wiener measure and its applications to approximation methods. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 165-179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_5_a19,
author = {A. V. Sul'din},
title = {Wiener measure and its applications to approximation {methods.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {165--179},
year = {1960},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_5_a19/}
}
A. V. Sul'din. Wiener measure and its applications to approximation methods. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 165-179. http://geodesic.mathdoc.fr/item/IVM_1960_5_a19/